# SDR DXTA2015021805982

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 11,736 hours, 7,095 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON BREAKING GROUND, PRIOR TO GEAR RETRACTION, FIRST OFFICER CALLED SMOKE IN COCKPIT, SMELLED ELECTRICAL.  TURNED PAC'S OFF CHANGED NOTHING.  APPEARED TO BE COMING FROM FIRST OFFICER`S SIDE OF COCKPIT.   INSPECTED APU NO OIL NOTED.  ISOLATED OIL ODOR SOURCE COMING FROM LT ENGINE, VERIFIED OIL & ODOR DISSIPATED WITH LT SOURCE SELECTOR IN THE OFF POSITION..  LT ENGINE WAS REPLACED DUE TO AN INTERNAL OIL LEAK IAW MM 71-00-01 & 71-00-02.  OPS & LEAK CHECKED GOOD IAW MM 71-00-04.  NO SMOKE OR OIL ODOR IN THE CABIN.
